top of page

Drugs and the Swinger Lifestyle. Let's address the elephant in the room

Updated: May 11, 2023

As someone who has been part of the swinger lifestyle for years, I can tell you that drug use is not uncommon in our circles. In fact I can say we know that a lot of couples use substances like marijuana and MDMA to enhance their experiences in the lifestyle.

The use of drugs in the swinger lifestyle is a topic that is often considered super uncomfortable to discuss. However here in Lifeinstyle we consider that is an issue that needs to be addressed. It's important to acknowledge the fact that drug use is present in the swinger community and to talk openly and honestly about all the potential risks and dangers. By bringing this topic to the forefront, we can promote safety and harm reduction for those who choose to engage in drug use at parties and events. It's crucial to have an honest and open dialogue about this issue, as ignoring it or pretending it doesn't exist can lead to harm and potential tragedies.

**Let's be clear that we DO NOT CONDONE the use of any drug and this article is for informational use and HARM REDUCTION.**

Let's address the elephant in the room and have a meaningful conversation about drugs between swingers

Today May 9th is National Fentanyl Awareness Day and we want to mention which are the most commonly used drugs in swinging circles, and what are the risks associated with them.

drugs in the swinger lifestyle Lifeinstyle the elephant in the room

Marijuana

This is probably the most commonly used drug in the swinger lifestyle. It can help to relax and loosen inhibitions, making it easier to connect with your partners. It can also enhance sensations and make sex more pleasurable.

Marijuana generally considered to be a relatively safe drug and legal in many states these days. However It can impair your ability to make good decisions and can also affect your memory and coordination. Besides smoking it can cause respiratory problems and give you the dreadful munchies 😅.

As someone who has dabbled in the world of THC edibles, I can tell you, it can be a bit of a wild ride. One minute you're enjoying a tasty gummy bear or brownie, and the next thing you know, you're feeling like you are on another dimension. Beware of the edibles that can be deceptively strong, and it's easy to accidentally take too high of a dose. I remember the time I ate a muffin from one of our DJ's, thinking it would be a mild experience, only to find myself glued to the couch for hours. #donotfeedthepandamagicmuffins. It was hilarious in hindsight, but at the time, I was definitely feeling the paranoia effects. So, if you're going to indulge in THC edibles, just remember to start with a low dose and take it slow. Otherwise, you might find yourself in for a bit of a wild ride!



We want to raise awareness when it comes to fentanyl-laced vape pens, especially when they're falsely advertised as marijuana products. Fentanyl is an extremely potent and dangerous opioid, and its presence in vape pens can have devastating consequences. Personally I have witnessed a good friend fall limb in front of my eyes resulting from a vape pen that was laced with fentanyl.

When shopping for cannabis products, get them from reputable sources like licensed dispensaries, to minimize the chances of unknowingly consuming dangerous substances. Stay informed, stay vigilant, and always prioritize your safety!

MDMA

Molly, ecstasy or a combination of both this drug can produce feelings of euphoria and heightened sensory experiences. It can be especially popular at swinger parties or events where dancing is involved and so much sexual stimulation hence why it is called s sex drug.

However, MDMA use also comes with risks. In addition to impairing your ability to make good decisions, it can cause dehydration and raise your body temperature to dangerous levels. This can lead to heat stroke or other serious medical problems. If you ever happen to get your hands into it, please drink plenty of water. Molly an ecstasy releases and depletes serotonin on your brain that can lead to bad hangovers (periods of depression) 2-3 days after you consumed it.

This drug has been known to be mixed with one of the most dangerous modern drugs fentanyl and amphetamines.

Lifeinstyle trippy

Cocaine

While not as prevalent as marijuana or MDMA, cocaine is still used by some swingers to enhance their sexual experiences. It can produce a sense of energy and confidence that can be appealing in social situations.

However, cocaine use also comes with risks. It can cause heart problems, such as an irregular heartbeat or heart attack, and can also cause strokes or seizures. Additionally, cocaine is highly addictive and can lead to a host of physical and mental health problems.

Guys beware that it will lead you without a boner at the end of the night. Besides this drug has been known to be heavily mixed with fentanyl and amphetamines.

Mushrooms

Mushrooms can incredibly enlightening and fun experience. Unlike other drugs that may leave you feeling disconnected or out of control, mushrooms can actually enhance your sense of connection and empathy towards others. It's almost like a spiritual journey that allows you to see the world in a completely new way.

However Some people may experience feelings of anxiety or paranoia, while others may feel nauseous or dizzy. Additionally, mushrooms can amplify your emotions, so if you're feeling particularly sad or upset, it's possible that the effects could be more intense. It's also worth noting that magic mushrooms can be dangerous for people with certain mental health conditions or who are on certain medications.

Fentanyl

Unfortunately, this powerful opioid has become more prevalent in recent years and can be deadly in even small amounts. It is often used to cut other drugs, such as heroin or cocaine, which can make it difficult to detect.

If you're using drugs in the swinger lifestyle, it's important to be able to detect the presence of fentanyl in your substances. You can purchase fentanyl test strips online, which can help you detect the presence of the drug in your substances and prevent an accidental overdose.

Overdose Symptoms

If someone does overdose on drugs at a small party or get together, it's important to know the symptoms and how to respond. Some common symptoms include:

  • Loss of consciousness

  • Unresponsive to outside stimulus

  • Awake, but unable to talk

  • Breathing is very slow and shallow, erratic, or has stopped

  • For lighter skinned people, the skin tone turns bluish purple, for darker skinned people, it turns grayish or ashen

  • Choking sounds, or a snore-like gurgling noise (sometimes called the “death rattle”)

  • Vomiting

  • Body is very limp

  • Face is very pale or clammy

  • Fingernails and lips turn blue or purplish black

  • Pulse (heartbeat) is slow, erratic, or not there at all

Ask for help if you need it in the lifestyle

Staying Safe and Responsible

Ultimately, the decision to use drugs in the swinger lifestyle is a personal one. But it is very important that YOU STAY INFORMED about the risks to minimize those risks whenever possible. Please we ask you to TEST your substances for fentanyl, stay hydrated, and LEARN the signs of an overdose.

It is very important to communicate with your partner before engaging in any drug use. Make sure both of you are in the same page and that no one is being pressured into doing anything they're not comfortable with.

If you're using drugs in the swinger lifestyle and you're experiencing any negative side effects, experience abuse or addiction seek medical attention immediately. Don't hesitate to reach for help or if someone else is experiencing the same.

By all of us staying safe and responsible, we can continue to enjoy many more years of fun that the lifestyle community has to offer.

Play it SAFE!

For more drug information and kits visit DanceSafe.org.

4 Comments


Thanks for a great reminder. I would like to also add, try and be courteous of others around you when smoking. I don’t mind anyone smoking (any substance) but please remember someone around you may have issues with the smoke/vape.

Like
Lifeinstyle
Lifeinstyle
May 12, 2023
Replying to

No more magic muffins for this guy.. 😁😁😁

Like
bottom of page